# SDR CALA2010080300362

- Difficulty date: July 31, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 64,420 hours, 13,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 1661 RBL 0 - RBL 16 FLOORBEAM FOUND CORRODED (CTN CP53-251-01I).  CABIN FLOORBEAM UPPER SURFACE CORROSION REMOVED OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED FLOORBEAM REPAIRED AS PER SRM 53-00-51 REPAIR 3 FIG 201 AT STA 1661 RBL 0 TO RBL 16.
